MAUDE Adverse Event Report: OSTEOCENTRIC TECHNOLOGIES, INC. 8.0 X 180MM CANN SCREW FASTENER FULL THD

OSTEOCENTRIC TECHNOLOGIES, INC. 8.0 X 180MM CANN SCREW FASTENER FULL THD
Model Number 380-5180-001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.A review of the manufacturing records for the finished device found no nonconformances or manufacturing irregularities that could have contributed to this issue.
 
Event or Problem Description
During a left pelvis surgery, a 5.0 mm reamer was used, followed by an 8.0 mm reamer.A 8.0 x 180 mm fully threaded cannulated screw fastener was then inserted.As the fastener was being seated into the bone, the head of the fastener detached.The detached head was removed.A 8.0mm nut was put on the end of the screw to prevent migration.

Brand Name
8.0 X 180MM CANN SCREW FASTENER FULL THD
Common Device Name
8.0 X 180MM CANN SCREW FASTENER FULL THD
Manufacturer (Section D)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
Manufacturer (Section G)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
Manufacturer Contact
todd evans
75 w 300 n
suite 150
logan 84321
4357572253
MDR Report Key23086429
Report Number3011656326-2025-00003
Device Sequence Number10516375
Product Code HWC
UDI-Device Identifier00810074306751
UDI-Public(01)00810074306751(11)230721(10)EDN014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380-5180-001
Device Catalogue Number380-5180-001
Device Lot NumberEDN014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale